Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Swollen lymph nodes on the neck, rashes, cortizole steroid, triamcinolone acetonide cream, numbness in earlobes

I have swollen lymph nodes on the back of my neck, right side, and a bad rash, also right side for the last 3 or so days. My GP gave me a cortizole steroid and Triamcinolone Acetonide cream which I started taking yesterday evening, and the cream again this morning. Today my right earlobe went numb, and it is very painful behind my ears.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  606
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Your painful lymph nodes in back of neck are due to they secondarily got infected. The primary source of infection could be from the rash if you meant it to be wound in neck or from scalp, back of nose (nasopharynx) or right ear itself.
Numbness you mean loss of touch sensation or hearing impairment?
Examination can reveal the site of primary infection and the reason for your 'numbness' of earlobe. So for this please consult an ENT specialist.
Steroid cream is not going to solve your painful lymph node problem. You will need a course of antibiotic.
Wish you good health.
Answered: Sun, 6 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor